# SDR AU960375

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr LANCAIR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Mlg
- Part number: GM1
- Condition: Distorted
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR LEG BENT IN AREA ABOVE OVERCENTRE LINK
